# SDR SWAA2021072227457

- Difficulty date: October 31, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 20,423 hours, 9,025 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RAIL ASSEMBLY HAS CORROSION AT BS 867 +12 RBL 8 / ACCOMPLISHED SRM 53-00-53-2R-3 REPAIR ALT 1 STA 867 + 7 - 887 (S/N A1314370)
